RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Koledov, V V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:157
Abstract pages:587
Full texts:184
References:39

http://www.mathnet.ru/eng/person45578
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2006
1. V. D. Buchel'nikov, A. N. Vasiliev, V. V. Koledov, S. V. Taskaev, V. V. Khovailo, V. G. Shavrov, “Magnetic shape-memory alloys: phase transitions and functional properties”, UFN, 176:8 (2006),  900–906  mathnet; Phys. Usp., 49:8 (2006), 871–877  scopus
1994
2. V. S. Doev, V. V. Koledov, A. Yu. Kuklin, “Mode-hopping noise reduction by rf modulation of the pump current of an injection semiconductor laser with an external cavity”, Kvantovaya Elektronika, 21:7 (1994),  660–664  mathnet [Quantum Electron., 24:7 (1994), 608–612  isi]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019